# SDR AALA20110211TUL04

- Difficulty date: February 11, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 34,016 hours, 13,986 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED ON FORWARD SIDE OF STATION 500G FRAME AT STRINGER 26R.  REPLACED STRINGER CLIP CRACKED ON FORWARD SIDE OF STATION 500G FRAME AT STRINGER 26R PER AARD 51-00-05-1.
